| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 81-84


Adil Meskaf, Youssef Tabit, Karam Allali
      Global analysis of a HCV model with CTL, antibody responses and therapy
      Applied Mathematical Sciences, Vol. 9, 2015, no. 81, 3997-4008
      http://dx.doi.org/10.12988/ams.2015.54334

Alexander M. Kamachkin, Vladimir N. Shamberov
      The decomposition method of research into the nonlinear dynamical systemsí space of parameters
      Applied Mathematical Sciences, Vol. 9, 2015, no. 81, 4009-4018
      http://dx.doi.org/10.12988/ams.2015.54355

A. N. Kvitko, S. V. Chistyakov, Yu. E. Balykina
      On one analytic method of constructing program controls
      Applied Mathematical Sciences, Vol. 9, 2015, no. 81, 4019-4027
      http://dx.doi.org/10.12988/ams.2015.54349

Claudio Caprara, Roberta Martelli
      Image analysis implementation for evaluation of external potato damage
      Applied Mathematical Sciences, Vol. 9, 2015, no. 81, 4029-4041
      http://dx.doi.org/10.12988/ams.2015.52170

Yuriska Destania, Jaharuddin, Paian Sianturi
      Stability analysis of plankton ecosystem model affected by oxygen deficit
      Applied Mathematical Sciences, Vol. 9, 2015, no. 81, 4043-4052
      http://dx.doi.org/10.12988/ams.2015.53255

L. S. Kuravsky, P. A. Marmalyuk, G. A. Yuryev, P. N. Dumin, A. S. Panfilova
      Probabilistic modeling of a testing procedure
      Applied Mathematical Sciences, Vol. 9, 2015, no. 82, 4053-4066
      http://dx.doi.org/10.12988/ams.2015.53234

Vivi Ramdhani, Jaharuddin, E. H. Nugrahani
      Dynamical system of modelling the depletion of forestry resources due to crowding by industrialization
      Applied Mathematical Sciences, Vol. 9, 2015, no. 82, 4067-4079
      http://dx.doi.org/10.12988/ams.2015.53259

Triyanto, Purhadi, Bambang Widjanarko Otok, Santi Wulan Purnami
      Parameter estimation of geographically weigthed multivariate Poisson regression
      Applied Mathematical Sciences, Vol. 9, 2015, no. 82, 4081-4093
      http://dx.doi.org/10.12988/ams.2015.54329

I. B. Badriev, V. V. Banderov, G. Z. Garipova, M. V. Makarov, R. R. Shagidullin
      On the solvability of geometrically nonlinear problem of sandwich plate theory
      Applied Mathematical Sciences, Vol. 9, 2015, no. 82, 4095-4102
      http://dx.doi.org/10.12988/ams.2015.54358

Eva Brestovanska, Milan Medved
      Dynamical system of a multi-capital growth model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 83, 4103-4108
      http://dx.doi.org/10.12988/ams.2015.53274

Zaid Mohammed Fadail, Abd Ghafur Bin Ahmad, Arslan Hojat Ansari, Stojan Radenovic, Miloje Rajovic
      Some common fixed point results of mappings in 0-\sigma-complete metric-like spaces via new function
      Applied Mathematical Sciences, Vol. 9, 2015, no. 83, 4109-4127
      http://dx.doi.org/10.12988/ams.2015.53192

C. S. Ryoo
      Symmetric properties for Carlitz's twisted q-Euler numbers and polynomials associated with p-adic integral on Zp
      Applied Mathematical Sciences, Vol. 9, 2015, no. 83, 4129-4134
      http://dx.doi.org/10.12988/ams.2015.5347

Fabio Andre Negri Balbo, Guilherme Augusto Pianezzer, Liliana Madalena Gramani, Eloy Kaviski, Marcelo Rassy Teixeira
      An application to the diffusion equation in a model for the damage in concrete due to alkali-silica reaction
      Applied Mathematical Sciences, Vol. 9, 2015, no. 83, 4135-4147
      http://dx.doi.org/10.12988/ams.2015.53261

V. I. Vorotnikov
      On uniform partial asymptotic stability of retarded functional differential systems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 84, 4149-4154
      http://dx.doi.org/10.12988/ams.2015.55375

Young Bae Jun, Seok-Zun Song
      Filters of BE-algebras associated with uni-soft set theory
      Applied Mathematical Sciences, Vol. 9, 2015, no. 84, 4155-4164
      http://dx.doi.org/10.12988/ams.2015.54356

Rosalio G. Artes, Jr., Raymund A. Indangan
      Induced cycle decomposition of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 84, 4165-4169
      http://dx.doi.org/10.12988/ams.2015.53269

Taekyun Kim, Jong Jin Seo
      On modified higher-order q-Euler polynomials under S_5
      Applied Mathematical Sciences, Vol. 9, 2015, no. 84, 4171-4178
      http://dx.doi.org/10.12988/ams.2015.53265

Yae Ulrich Gaba, Olaniyi Samuel Iyiola
      Advances in the study of metric type spaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 84, 4179-4190
      http://dx.doi.org/10.12988/ams.2015.5187

G. V. Krivovichev, E. V. Voskoboinikova
      Predictor-corrector finite-difference lattice Boltzmann schemes
      Applied Mathematical Sciences, Vol. 9, 2015, no. 84, 4191-4199
      http://dx.doi.org/10.12988/ams.2015.5138


Journals | Books | Author guidelines